| Catalog Number |
301803M |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a preface sheath and the tip lacerate (tore) issue was observed.Preface tip lacerate.No patient consequence was reported.Additional information was received.The tip tore as the physician tried transeptal and the needle was pushed through the tip.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
During further review on 21-nov-2024, since there was no exposed/protruding components reported, the assessment was made to correct the reportability from a reportable malfunction to not reportable.Therefore, h6.Medical device problem code was corrected from break (a0401) to material twisted / bent (a040609).Manufacturer's reference number: (b)(4).